Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Pregnancy test positive, took primolut n injection, after a week, test shows negative, heavy bleeding. Reason?

I need an urgent answer pls. I saw a period 1 june 2012. 25 june i did a blood pregnancy test and it read poitive. 8 july went for a scan but d doc said it was to early. Did a preg test same day, same place and it then read neagtive. The lab could not explain what went wrong. Meanwhile wen the test turned out to be positive the first time my doc placed me on 100m primolut n injection weekly. After the test read neagtive i stopped d primolut n injection and 10days later i started spotting and later became heavy. I bleed for 7 days. My breast is still heavy and very painful. What could be happening to me
Asked On : Fri, 27 Jul 2012
Answers:  0 Views:  67 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor